UM

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Minimax principle and lower bounds in H2-rational approximation Journal article
Journal of Approximation Theory, 2016,Volume: 206,Page: 17-47
Authors:  Laurent Baratchart;  Sylvain Chevillard;  Tao Qian
Favorite | View/Download:7/0 | TC[WOS]:2 TC[Scopus]:0 | Submit date:2019/02/11
Complex Rational Approximation  Error Rates  Hardy Spaces  Lower Bounds  
Asymptotics of determinants of Hankel matrices via non-linear difference equations Journal article
Journal of Approximation Theory, 2015,Volume: 198,Page: 63-110
Authors:  Estelle L. Basor;  Yang Chen;  Nazmus S. Haq
Favorite | View/Download:7/0 | TC[WOS]:4 TC[Scopus]:0 | Submit date:2019/02/12
Asymptotic Expansions  Elliptic Orthogonal Polynomials  Hankel Determinants  Non-linear Difference Equations  Painlevé Equations  Random Matrix Theory  
Characterization of compactly supported refinable splines whose shifts form a Riesz basis Journal article
Journal of Approximation Theory, 2005,Volume: 133,Issue: 2,Page: 245-250
Authors:  Guan Y.;  Lu S.;  Tang Y.Y.
Favorite | View/Download:4/0 | TC[WOS]:3 TC[Scopus]:0 | Submit date:2019/02/11
Box spline  Compact support  Multivariate spline  Refinement  Riesz basis